# SDR CDN2003F00000

- Difficulty date: October 17, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N73WF
- Make and model: Braero BAE125800A
- Aircraft serial: NA0429
- Engine: Garrtt TFE731*
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 6226342024
- Part serial: 2472
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EFD FAILED, CAUSING SMOKE IN COCKPIT DURING FLT.  CRT WENT BLACK, SPECIFIC PART THAT BURNED IS UNKNOWN.
